# SDR 97UAL900642

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396UA
- Make and model: Boeing 737322
- Aircraft serial: 24671
- Engine: Ge CFM56*
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3053556220
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 15,536 hours
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE VIBRATION ENCOUNTERED AT 35,000 FEET AND WAS FOLLOWED SOON AFTER BY AN OIL FILTER BYPASS LIGHT AND FLUCTUATING FUEL FLOW.  *S/D*  ENGINE WAS REMOVED.  ENGINE DISASSEMBLY REVEALED A NUMBER 4 BEARING FAILURE.
